Specific code 2014 ICD-9-CM Diagnosis Code E933.1
Antineoplastic and immunosuppressive drugs causing adverse effects in therapeutic use
  • Billable Code
  • Not A Principal Dx
  • Short description: Adv eff antineoplastic.
  • ICD-9-CM E933.1 will be replaced by an equivalent ICD-10-CM code (or codes) when the United States transitions from ICD-9-CM to ICD-10-CM on October 1, 2015.
  • ICD-9-CM E933.1 is a billable medical code that can be used to specify a diagnosis on a reimbursement claim.
  • However, E933.1 describes the circumstance causing an injury, not the nature of the injury, and therefore should not be used as a principal diagnosis.
Disease Synonyms
  • Adverse effect of antineoplastic drug
  • Adverse effect of immunosuppressant
  • Agranulocytosis due to cancer chemotherapy
  • Antineoplastic adverse reaction
  • Dermatitis due to chemotherapy
  • Esophagitis due to chemotherapy
  • Immunosuppressant adverse reaction
  • Inflammation of esophagus due to chemotherapy (disorder)
  • Oral ulcerative mucositis due to antineoplastic therapy
  • Oral ulcerative mucositis from antineoplastic therapy
E933.1 Excludes
  • antineoplastic antibiotics (E930.7)
Applies To
  • Azathioprine
  • Busulfan
  • Chlorambucil
  • Cyclophosphamide
  • Cytarabine
  • Fluorouracil
  • Mechlorethamine hydrochloride
  • Mercaptopurine
  • Triethylenethiophosphoramide [thio-TEPA]
  • No ICD-10-CM code(s) convert to ICD-9-CM E933.1
ICD-9-CM codes are used in medical billing and coding to describe diseases, injuries, symptoms and conditions. ICD-9-CM E933.1 is one of thousands of ICD-9-CM codes used in healthcare. Although ICD-9-CM and CPT codes are largely numeric, they differ in that CPT codes describe medical procedures and services. Can't find a code? Start at the root of ICD-9-CM, check the 2014 ICD-9-CM Index or use the search engine at the top of this page to lookup any code.